# SDR RAIA2018122214001

- Difficulty date: December 14, 2018
- Submitted: December 22, 2018
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145838
- Aircraft time: 27,886 hours, 25,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 23-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FLOOR SILL SPLICE BETWEEN FR 23 & 24 IS CRACKED....REMOVED AND REPLACED L/H FLOOR SILL SPLICE AT FR 23 & 24
